×

zbMATH — the first resource for mathematics

Relativistic Hamiltonian dynamics of singularities of the Liouville equation. (English) Zbl 0539.35068
Summary: A constraint Hamiltonian description of the dynamics of singularities (regarded as point particles) is given for a previously considered class of solutions of the Liouville equation in two space-time dimensions. Reparametrization invariant Newton like equations are written down for the N-particle motion. The corresponding phase space Hamiltonian approach is formulated in terms of asymptotic particle coordinates and momenta. In the 2-particle case interpolating canonical coordinates are introduced in the Markov-Yukawa gauge (in which \((q_ 1-q_ 2)(p_ 1+p_ 2)=0)\), thus making contact with current formulation of relativistic particle dynamics. The relation between (non-canonical) physical position variables and the corresponding velocities on one hand and asymptotic canonical coordinates and momenta on the other is also established in the 2-particle case.

MSC:
35Q99 Partial differential equations of mathematical physics and other areas of application
35A20 Analyticity in context of PDEs
81T20 Quantum field theory on curved space or space-time backgrounds
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] G.P. Jorjadze , A.K. Pogrebkov , M.C. Polivanov , On the solutions with singularities of the Liouville equation \square \[ \varphi \pm m2/2 exp \varphi = 0 , ICTP preprint IC/78/126. Trieste , 1978 . 2 G.P. Georjadze , A.K. Pogrebkov , M.K. Polivanov , Singular solutions of the equation \square \] \varphi + m2/2 exp \varphi = 0 and the dynamics of singularities , Theor. Math. Phys. , t. 40 , 1979 , p. 706 - 715 . Zbl 0453.35058 · Zbl 0453.35058 · doi:10.1007/BF01018719
[2] A.K. Pogrebkov , Complete integrability of dynamical systems, generated by the singular solutions of the Liouville equation , Theor. Math. Phys. , t. 45 , 1980 . p. 951 - 957 . MR 604518 | Zbl 0461.35083 · Zbl 0461.35083 · doi:10.1007/BF01028591
[3] D.G. Currie , T.F. Jordan , E.C.G. Sudarshan , Relativistic invariance and Hamiltonian theories of interacting particles , Rev. Mod. Phys. , t. 35 , 1963 , p. 350 - 375 ; ibid 1032 . MR 151138
[4] H. Leutwyler , A no-interaction theorem in classical relativistic Hamiltonian particle mechanics , Nuovo Cim. , 37 , 1965 , p. 556 - 557 .
[5] R.N. Hill , Canonical formulation of relativistic mechanics , J. Math. Phys. , t. 8 , 1967 , p. 1756 - 1773 .
[6] R. Giachetti , E. Sorace , Nonexistence of two body interacting Lagrangians invariant under independent reparametrizations of each world-line , Lett. Nuovo Cim. , t. 26 , 1979 , p. 1 - 4 .
[7] V.V. Molotkov , I.T. Todorov , Frame dependence of world lines for directly interacting classical relativistic particles , Int. Rep . IC/79/59 Trieste, 1979 .
[8] V.V. Molotkov , T.T. Todorov , Gauge dependence of world lines and invariance of the S-matrix in relativistic classical mechanics , Comm. Math. Phys. , t. 79 , 1981 , p. 111 - 132 . Article | MR 609231 · minidml.mathdoc.fr
[9] I.T. Todorov , Dynamics of relativistic point particles as a problem with constraints , Commun. JINR E2-10125 Dubna, 1976 ; Constraint Hamiltonian mechanics of directly interacting relativistic paricles , preprint BI-TP 81/24, Bielefeld , 1981 ; Differential geometric methods in relativistic particle dynamics. Single particle systems , Lecture notes , USP Mathematizierung , Bielefeld , 1981 (This latter reference contains an extended bibliography).
[10] L.D. Faddeev , Feynman integrals for singular Lagrangians , Theor. Math. Phys. , t. 1 , 1969 , p. 1 - 13 . · Zbl 1183.81090 · doi:10.1007/BF01028566 · mi.mathnet.ru
[11] E.H. Kerner , Can the position variable be a canonical coordinate in a many particle relativistic theory? J. Math. Phys. , t. 6 , 1965 , p. 1218 - 1227 . MR 187870
[12] Ph . Droz-Vincent , Relativistic systems of interacting particles , Physica Scripta , t. 2 , 1970 , p. 129 - 134 ; N-body relativistic systems , Ann. Inst. H. Poincaré , t. 32A , 1980 , p. 377 - 389 . Numdam | MR 309506 | Zbl 1063.83553 · Zbl 1063.83553 · doi:10.1088/0031-8949/2/4-5/001 · numdam:AIHPA_1980__32_4_377_0
[13] L. Bel , J. Martin , Formes Hamiltoniennes et systèmes conservatifs , Ann. Inst. H. Poincaré , t. 22A , 1975 , p. 173 - 195 . Numdam | MR 378697 · numdam:AIHPA_1975__22_3_173_0
[14] H. Sazdjian , Position variables in classical relativistic Hamiltonian mechanics , Nucl. Phys. , t. B 161 , 1979 , p. 469 - 492 . MR 551949
[15] P.A. Nikolov , I.T. Todorov , Space-time versus phase space approach to relativistic particle dynamics , Lecture Notes in Mathematics (to be published). Zbl 0525.70018 · Zbl 0525.70018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.